# SDR 2001UALA01314

- Difficulty date: June 18, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N911UA
- Make and model: Boeing 737522
- Aircraft serial: 25255
- Aircraft time: 29,175 hours, 21,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AT STATION 1006, STRINGER CLIP AT STRINGER 13L IS DAMAGED.  ACCOMPLISHED STRINGER CLIP AT STATION 1006 AND STRINGER 13L WAS REPLACED.  THIS WAS A MAJOR REPAIR.
